# SDR A6WA2019073046759

- Difficulty date: July 30, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 40,114 hours, 38,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 60033052131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU SKIN PANEL HAS A CRACK ON AFT LATCH.  REPAIRED SKIN IAW AWAC SUPP. 19-226.
